# SDR UALA2012091805273

- Difficulty date: September 17, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 46,317 hours, 11,978 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYDRAULIC RIGHT SYS QUANTITY READS .068 RF, CENTER READS 1.22.  CHRONIC CH3893 HYD SYS XFR, TROUBLESHOT PER FIM29-11-0 0 FIG 125, LEFT ANTISKID SHUTTLE VALVE MODULES FAILED TEST BK2 OF FIM.  REPLACED NR 5 & NR 6 VALVE ASSY NR 5 SHUTTLE VALVE LEAKS WHILE HYD XFR OR PUMPING BRAKES FROM PLUG SLEEVE ITM 157.  SAFTEY BROKEN ON NR 5 & NR 6 PLUGS SLEEVES.  REMOVED & REPLACED "O" RINGS AND BACKUP RINGS ON SHUTTLE VALVE ASSY NR 5 AND NR 6 PER MM.  LEAK CHECK GOOD.  ACP BITE TEST PER MM.  OPS CHECK GOOD.
